# SDR DHL9970301C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD CARGO COMPT, CRACK AT CIRCUMFERENTIAL STA 640 STRINGER 26L.  REMOVED OLD REPAIR, STOP DRILLED CRACK, HFEC.  INSTALLED REPAIR PARTS PER SRM 53-10-4, 12 BY 6, N/R 3121.
